Electron. J. Diff. Equ., Vol. 2016 (2016), No. 115, pp. 1-13.

Existence of solutions to three-point boundary-value problems at resonance

Phan Dinh Phung, Le Xuan Truong

Using Mawhin's continuation theorem, we prove the existence of solutions for a class of nonlinear second-order differential equations in $\mathbb{R}^n$ associated with a three-point boundary conditions at resonance.

Submitted November 26, 2015. Published May 3, 2016.
Math Subject Classifications: 34B10, 34B15.
Key Words: Coincidence degree; three-point boundary value problem; resonance.

Show me the PDF file (237 KB), TEX file for this article.

Phan Dinh Phung
Nguyen Tat Thanh University, 300A
Nguyen Tat Thanh Str, District 4
Ho Chi Minh City, Vietnam
email: pdphung@ntt.edu.vn
Le Xuan Truong
Department of Mathematics and Statistics
University of Economics, Ho Chi Minh City
59C, Nguyen Dinh Chieu Str, District 3
Ho Chi Minh City, Vietnam
email: lxuantruong@gmail.com

Return to the EJDE web page